# SDR SWAA2022022299049

- Difficulty date: August 8, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 28,870 hours, 14,180 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193CL HAS A DELAMINATION ON THE OUTER SURFACE. (MARKED) / REPLACED PANEL WITH NEW SERVICEABLE PANEL. APPLIED DECORATIVE FINISH PER AMM 51-21-99. NEW PANEL TO BE INSTALLED ON J-PANEL 130-CLOSE CARD.
